# SDR RRXA991323

- Difficulty date: March 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8091U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45995
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 178 - 230.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION, WING, AROUND SCREW HOLES RIGHT WING OUTBOARD FLAP INBOARD SEGMENT UPPER SURFACE BETWEEN STA XRS 230.500 AND STA XRS 178.000.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED DOUBLER AND FILLER IAW DC8 SRM 51-1-21 AND 57-2-1 FIG 2Q.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
